advertisement
Question
Posted by: Ronel | 2008/01/29

Painfull breasts

I am 40years of age. Suffer from extremely painful and sensitive breasts. Had a historectomy two years ago. Cronic Meds - Aropox. Recently started with 2 Espiride per day. Could this be the cause? Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not a common side effect of either medication, though espiride does stimulate milk production, so could possibly cause breast tenderness.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement